# SDR DALA2017051103952

- Difficulty date: May 11, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 73,519 hours, 17,028 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD UPPER SPAR FITTING INBD BUSHING FOUND CORRODED. REPLACED.
